# SDR IPXA2014060983247

- Difficulty date: June 4, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPER NUMERARY LIFE VEST OUTER JACKET IS TORN.  R & R LIFE VEST IAW MM 25-64-00-201.
